# SDR DALA2014062103726

- Difficulty date: June 20, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 61,933 hours, 45,822 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUEL ACCESS PLATE NR 1335C COUNTERSINK AND SETTLEMENT AREA AT LT WING. CORROSION ON COUNTERSINK WAS REMOVED AND MAXIMUM DIAMETER ALLOWABLE IS 0.660" AND WERE FOUND 3 COUNTERSINK ADJACENTS OUT OF LIMITS MEASURED 0.673", 0.672" AND 0.674 ON ACCESS PLATE 1335C THEREFORE ACCESS WAS REPLACED IAW SRM 51-22-2A, CONDITION II.  TOOL USED CHAMFER GAGE, PN 1127, SN 35465.
